RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1996, Volume 41, Issue 3, Pages 693–702 (Mi tvp3187)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The strong law of large numbers for $d$-dimensional arrays in von Neumann algebras

Nguyen Van Quang, Nguyen Duy Tien

Hanoi University, Vietnam

DOI: https://doi.org/10.4213/tvp3187

Full text: PDF file (408 kB)

English version:
Theory of Probability and its Applications, 1997, 41:3, 569–578

Bibliographic databases:

Received: 21.10.1993
Language:

Citation: Nguyen Van Quang, Nguyen Duy Tien, “The strong law of large numbers for $d$-dimensional arrays in von Neumann algebras”, Teor. Veroyatnost. i Primenen., 41:3 (1996), 693–702; Theory Probab. Appl., 41:3 (1997), 569–578

Citation in format AMSBIB
\Bibitem{NguNgu96}
\by Nguyen Van Quang, Nguyen Duy Tien
\paper The strong law of large numbers for $d$-dimensional arrays in von Neumann algebras
\jour Teor. Veroyatnost. i Primenen.
\yr 1996
\vol 41
\issue 3
\pages 693--702
\mathnet{http://mi.mathnet.ru/tvp3187}
\crossref{https://doi.org/10.4213/tvp3187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1450089}
\zmath{https://zbmath.org/?q=an:0887.60013}
\transl
\jour Theory Probab. Appl.
\yr 1997
\vol 41
\issue 3
\pages 569--578
\crossref{https://doi.org/10.1137/TPRBAU000041000003000532000001}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XZ71800015}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3187
  • https://doi.org/10.4213/tvp3187
  • http://mi.mathnet.ru/eng/tvp/v41/i3/p693

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nguyen Van Quang, Nguyen Ngoc Huy, Le Hong Son, “The Degenerate Convergence Criterion and Feller's Weak Law of Large Numbers for Double Arrays in Noncommutative Probability”, Stat. Probab. Lett., 83:7 (2013), 1812–1818  crossref  mathscinet  zmath  isi  scopus
    2. Nguyen Van Quang Do The Son Le Hong Son, “The strong laws of large numbers for positive measurable operators and applications”, Stat. Probab. Lett., 124 (2017), 110–120  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:195
    Full text:36
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019